Suggest treatment for bleeding after weeks of abortion
My cousin had an abortion a month back.she was bleeding litle in evenings yet in her 4th week after d abortion.her scan was fyn n her gyn old her to use tranlok 500mg ie tranexamic acid tablets for 3days.do u think these tabs wil help and without side effects?i dont know what they exactly do.
Hello, and I would be happy to answer your question today.
Tranexamic acid is a medication that helps your blood to clot. In women with heavy periods, it has been shown to both reduce the number of bleeding days and the amount of blood loss with menstruation. It also has been shown to reduce blood loss after childbirth. For that reason, it should help your cousin's bleeding slow down or stop. It's maximal duration of use is 5 days because taking it does increase the risks of getting blood clots elsewhere in the body such as the lung or legs, which can be dangerous.
Side effects of the medication can include nausea, vomiting or diarrhea, but in most women it is well tolerated.
I hope this information was helpful and best of luck to your cousin in her recovery.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]